Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Deep cleaning treatment of gums, clogged ears after injecting. Solution?

went to dentist office for deep cleaning on my gums...left side... lady numbed the lower bottom left side and while she was sticking the needle in my gum in back of mouth on bottom left, i felt like my ear clogged up and three days later it is still feeling clogged up... when she was sticking needle in gum to numb , I felt my ear clog up... Now what?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
Hello, Welcome Thanks for consulting HCM,
I have gone through your query, as you have mentioned that you have gone to dentist for cleaning your gums , dentist has given you injection , now you feel your ear clogged up , it can be numbess also thal you are feeling on your injection side, dont worry it can be due to nerve injury also,
You go to dentist again and disscuss your problem with them if it is nerve injury then take medication for it and if it is not due to injection then go to ENT surgeon
Hope this will help you.
Answered: Tue, 11 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor